Side Effects of The Pill | Birth Control

Side Effects of The Pill | Birth Control


Birth control pills are an effective form
of contraception. They usually come in a round pack or a rectangular pack, and it’s up to
you, the user, to make sure that you take the pills on a consistent basis in order for
them to be effective. Unfortunately, all forms of birth control
have side effects, and most of these side effects will improve if you continue to take
the pill over a period of time. You may experience some headaches, some nausea, and some breakthrough
bleeding when you’re using this form of birth control. If you experience any side effects
regarding blood clot formation, such as chest pain, leg swelling, leg pain, headaches that
don’t go away with Tylenol, any visual disturbances, although these side effects are extremely
rare, they do happen to some patients. You should stop the birth control when you experience
those side effects and call your doctor. Let me reiterate. Those side effects are extremely
rare, and while the headaches and the breakthrough bleeding and the nausea are annoying, they
will usually get better if you continue to take the pills consistently over two or three
packs of birth control.

25 comments

  1. Im 18 and have been taking the pill for over two years due to y irregular period. Hope im still fertile cause my period goes for 3months if i dont take the pills

  2. Side effects like blood clots 'extremely rare'?! My girlfriend, who is 33, works out regularly, doesn't smoke or have any medical issues, was on BC for only 3 months and ended up with multiple, massive pulmonary embolisms. Not just A blood clot she had so many the doctor's didn't bother counting them! She hadn't been on any form of BC for over 10 years. As others say here, they need to stop downplaying the side effects. 1 in 2000 is not fucking RARE!!

  3. Hi I need help. I bought my Diane 35 pill and it's been my 3days taking the pill. Im having an headache. Is it normal or should I call a doctor?(what kind of a doctor?)

  4. The pill; when allowing contraception ( called a breakthrough),kills the baby . This happens because the pill hardens the uterus wall, not allowing the baby to attach.

Leave a Reply

Your email address will not be published. Required fields are marked *